Pullback incremental attraction. (English) Zbl 1308.37009

Consider the system of ordinary differential equations with time-varying right hand side \[ {{dx}\over{dt}} = f(t,x)\;,\;x\in R^d \]
The paper studies the so-called pullback qualitative behavior, i.e., the limit for \(t_0\to-\infty\) of some solution. The existence of pullback attractors for pullback incrementally attracting processes on some Banach space is shown.


37B25 Stability of topological dynamical systems
34D45 Attractors of solutions to ordinary differential equations
37B55 Topological dynamics of nonautonomous systems
93D30 Lyapunov and storage functions
Full Text: DOI


[1] D. Angeli, A Lyapunov approach to the incremental stability properties, IEEE Trans. Automat. Control 47 (2002), 410-421. · Zbl 1364.93552
[2] T. Caraballo, M.J. Garrido Atienza and B. Schmalfuß, Existence of exponentially attracting stationary solutions for delay evolution equations. Discrete Contin. Dyn. Syst. Ser. A 18 (2007), 271-293. · Zbl 1125.60058
[3] T. Caraballo, P.E. Kloeden and B. Schmalfuß, Exponentially stable stationary solutions for stochastic evolution equations and their perturbation. Appl. Math. Optim. 50 (2004), 183-207. · Zbl 1066.60058
[4] C.M. Dafermos, An invariance principle for compact processes, J. Differential Equations 9 (1971), 239-252.
[5] L. Grüne, P.E. Kloeden, S. Siegmund and F.R. Wirth, Lyapunov’s second method for nonautonomous differential equations, Discrete Contin. Dyn. Syst. Ser. A 18 (2007), 375-403. · Zbl 1128.37010
[6] P.E. Kloeden, Lyapunov functions for cocycle attractors in nonautonomous difference equations, Izvetsiya Akad Nauk Rep Moldovia Mathematika 26 (1998), 32-42.
[7] P.E. Kloeden, A Lyapunov function for pullback attractors of nonautonomous differential equations, Electron. J. Differ. Equ. Conf. 05 (2000), 91-102. · Zbl 0964.34041
[8] P.E. Kloeden and T. Lorenz, Stochastic differential equations with nonlocal sample dependence, Stoch. Anal. Appl. 28 (2010), 937-945. · Zbl 1205.60131
[9] P.E. Kloeden and T. Lorenz, Mean-square random dynamical systems, J. Differential Equations 253 (2012), 1422- 1438. · Zbl 1267.37018
[10] P.E. Kloeden and M. Rasmussen, Nonautonomous Dynamical Systems, Amer. Math. Soc., Providence, 2011.
[11] B.S. Rüffer, N. van de Wouw and M. Mueller, Convergent systems vs. incremental stability, Systems Control Lett. 62 (2013), 277-285. · Zbl 1261.93072
[12] E.D. Sontag, Comments on integral variants of ISS, Systems Control Lett. 34 (1998), 93-100. · Zbl 0902.93062
[13] A.M. Stuart and A.R. Humphries, Dynamical Systems and Numerical Analysis, Cambridge University Press, Cambridge, 1996. · Zbl 0869.65043
[14] Fuke Wu and P.E. Kloeden, Mean-square random attractors of stochastic delay differential equations with random delay, Discrete Contin. Dyn. Syst. Ser. B 18, No.6, (2013), 1715-1734. · Zbl 1316.34083
[15] T. Yoshizawa, Stability Theory by Lyapunov’s Second Method. Math. Soc Japan, Tokyo, 1966. · Zbl 0144.10802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.